# SDR IPXA2022080284838

- Difficulty date: June 27, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA83861
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO LONGERON HAS CORROSION BETWEEN STA. 1752 TO 1811.REPAIRED CORRODED LONGERON 47 R/H BETWEEN STA. 1611 TO 1811 IAW VT-SAA EA 011-5350-01-A9638 REV. I/R AND UPS EO MD11-5310-84327-A. (MAJOR) REF. FAA FORM 8100-9 BY JEFFREY TOM (AR-605565) DATED 8/01/2022.
